Asymptotic behavior of ground states of quasilinear elliptic problems with two vanishing parameters
Annales de l'I.H.P. Analyse non linéaire, Volume 19 (2002) no. 4, pp. 477-504.
@article{AIHPC_2002__19_4_477_0,
     author = {Gazzola, Filippo and Serrin, James},
     title = {Asymptotic behavior of ground states of quasilinear elliptic problems with two vanishing parameters},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {477--504},
     publisher = {Elsevier},
     volume = {19},
     number = {4},
     year = {2002},
     zbl = {1013.35031},
     mrnumber = {1912264},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPC_2002__19_4_477_0/}
}
TY  - JOUR
AU  - Gazzola, Filippo
AU  - Serrin, James
TI  - Asymptotic behavior of ground states of quasilinear elliptic problems with two vanishing parameters
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 2002
DA  - 2002///
SP  - 477
EP  - 504
VL  - 19
IS  - 4
PB  - Elsevier
UR  - http://archive.numdam.org/item/AIHPC_2002__19_4_477_0/
UR  - https://zbmath.org/?q=an%3A1013.35031
UR  - https://www.ams.org/mathscinet-getitem?mr=1912264
LA  - en
ID  - AIHPC_2002__19_4_477_0
ER  - 
%0 Journal Article
%A Gazzola, Filippo
%A Serrin, James
%T Asymptotic behavior of ground states of quasilinear elliptic problems with two vanishing parameters
%J Annales de l'I.H.P. Analyse non linéaire
%D 2002
%P 477-504
%V 19
%N 4
%I Elsevier
%G en
%F AIHPC_2002__19_4_477_0
Gazzola, Filippo; Serrin, James. Asymptotic behavior of ground states of quasilinear elliptic problems with two vanishing parameters. Annales de l'I.H.P. Analyse non linéaire, Volume 19 (2002) no. 4, pp. 477-504. http://archive.numdam.org/item/AIHPC_2002__19_4_477_0/

[1] Atkinson F.V., Peletier L.A., Ground states of −Δu=f(u) and the Emden-Fowler equation, Arch. Rational Mech. Anal. 93 (1986) 103-127. | Zbl

[2] Atkinson F.V., Peletier L.A., Emden-Fowler equations involving critical exponents, Nonlinear Anal. TMA 10 (1986) 755-776. | MR | Zbl

[3] Atkinson F.V., Peletier L.A., Elliptic equations with nearly critical growth, J. Differential Equations 70 (1987) 349-365. | MR | Zbl

[4] Berestycki H., Lions P.L., Nonlinear scalar field equations, I, Existence of a ground state, Arch. Rational Mech. Anal. 82 (1983) 313-345. | MR | Zbl

[5] Brezis H., Peletier L.A., Asymptotics for elliptic equations involving critical exponents, in: Partial Differential Equations and Calculus of Variations, Birkhäuser, 1989, pp. 149-192. | MR | Zbl

[6] Citti G., Positive solutions of quasilinear degenerate elliptic equations in Rn, Rend. Circolo Mat. Palermo 35 (1986) 364-375. | MR | Zbl

[7] Franchi B., Lanconelli E., Serrin J., Existence and uniqueness of nonnegative solutions of quasilinear equations in Rn, Advances in Math. 118 (1996) 177-243. | MR | Zbl

[8] García Azorero J.P., Peral Alonso I., On limits of solutions of elliptic problems with nearly critical exponent, Comm. Partial Differential Equations 17 (1992) 2113-2126. | MR | Zbl

[9] Gazzola F., Critical growth quasilinear elliptic problems with shifting subcritical perturbation, Diff. Int. Eq. 14 (2001) 513-528. | MR | Zbl

[10] Gazzola F., Serrin J., Tang M., Existence of ground states and free boundary problems for quasilinear elliptic operators, Adv. Diff. Eq. 5 (2000) 1-30. | MR | Zbl

[11] Knaap M.C., Peletier L.A., Quasilinear elliptic equations with nearly critical growth, Comm. Partial Differential Equations 14 (1989) 1351-1383. | MR | Zbl

[12] Ni W.M., Serrin J., Nonexistence theorems for quasilinear partial differential equations, Rend. Circolo Mat. Palermo (Centenary Supplement), Series II 8 (1985) 171-185. | MR | Zbl

[13] Ni W.M., Serrin J., Existence and nonexistence theorems for ground states of quasilinear partial differential equations. The anomalous case, Accad. Naz. dei Lincei, Atti dei Convegni 77 (1986) 231-257.

[14] Pucci P., Serrin J., Uniqueness of ground states for quasilinear elliptic operators, Indiana Univ. Math. J. 47 (1998) 501-528. | MR | Zbl

[15] Rey O., Proof of two conjectures of H. Brezis and L.A. Peletier, Manuscripta Math. 65 (1989) 19-37. | MR | Zbl

[16] Rey O., The role of Green's function in a nonlinear elliptic equation involving the critical Sobolev exponent, J. Funct. Anal. 89 (1990) 1-52. | MR | Zbl

[17] Serrin J., Tang M., Uniqueness of ground states for quasilinear elliptic equations, Indiana Univ. Math. J. 49 (2000) 897-923. | MR | Zbl

[18] Talenti G., Best constant in Sobolev inequality, Ann. Mat. Pura Appl. 110 (1976) 353-372. | MR | Zbl